# SDR UALA2011010700123

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 57,949 hours, 8,275 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV AT DOOR 2L SMOKE DETECTOR INOPERATIVE.  REPLACED SMOKE DETECTOR PER MM, TESTS OKAY.
